Spherical roots of spherical varieties

Knop F (2014)

Publication Language: English

Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2014


Publisher: Association des Annales de l'Institute Fourier; 1999

Book Volume: 64

Pages Range: 2503-2526

Journal Issue: 6

URI: http://arxiv.org/abs/1303.2466

DOI: 10.5802/aif.2919


Brion proved that the valuation cone of a complex spherical variety is a fundamental domain for a finite reflection group, called the little Weyl group. The principal goal of this paper is to generalize this theorem to fields of characteristic unequal to 2. We also prove a weaker version which holds in characteristic 2, as well. Our main tool is a generalization of Akhiezer's classification of spherical varieties of rank 1.

Authors with CRIS profile

How to cite


Knop, F. (2014). Spherical roots of spherical varieties. Annales de l'Institut Fourier, 64(6), 2503-2526. https://dx.doi.org/10.5802/aif.2919


Knop, Friedrich. "Spherical roots of spherical varieties." Annales de l'Institut Fourier 64.6 (2014): 2503-2526.

BibTeX: Download